MathSciNet Relay Station
MathSciNet bibliographic data
MR997578 62J05 (62F15)
Mitchell, T. J.; Beauchamp, J. J. Bayesian variable selection in linear regression. With comments by James Berger and C. L. Mallows and with a reply by the authors. J. Amer. Statist. Assoc. 83 (1988), no. 404, 1023–1036.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement